Helping You Find Full Text Journal Articles

Oct
2016

QT interval-prolonging drug-drug interactions (QT-DDIs) may increase the risk of life-threatening arrhythmia. Despite guidelines for testing from regulatory agencies, these interactions are usually discovered after drugs are marketed and may go undiscovered for years.
Using a combination of adverse event reports, electronic health records (EHR), and laboratory experiments, the goal of this study was to develop a data-driven pipeline for discovering QT-DDIs.
Full Text Link Source Status
http://www.nanion.cn/uploadfiles/upload/1481618025.pdf
Web SearchFound
http://search.proquest.com/openview/8da1bb3064d33dd8ffd450dd
Web SearchFound
http://linkinghub.elsevier.com/retrieve/pii/S073510971634939
Publisher SiteFound
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC5082283PMCFound


Similar Publications

May
2016

Drug-induced prolongation of the QT interval on the electrocardiogram (long QT syndrome, LQTS) can lead to a potentially fatal ventricular arrhythmia known as torsades de pointes (TdP). Over 40 drugs with both cardiac and non-cardiac indications are associated with increased risk of TdP, but drug-drug interactions contributing to LQTS (QT-DDIs) remain poorly characterized. Traditional methods for mining observational healthcare data are poorly equipped to detect QT-DDI signals due to low reporting numbers and lack of direct evidence for LQTS.

View Full Text PDF Listings View primary source full text article PDFs.

Feb
2009

During recent years some opioids have been associated with prolonged QT and torsade de pointes (TdP). In vitro testing has shown that most opioids can block the cardiac potassium channels. This indicates that QT prolongation and TdP could be a more general problem associated with the use of these drugs.

View Full Text PDF Listings View primary source full text article PDFs.

Aug
2008

Drug-induced prolongation of the QT interval can lead to torsade de pointes, a life-threatening ventricular arrhythmia. Finding appropriate assays from among the plethora of options available to predict reliably this serious adverse effect in humans remains a challenging issue for the discovery and development of drugs. The purpose of the present study was to develop and verify a reliable and relatively simple approach for assessing, during preclinical development, the propensity of drugs to prolong the QT interval in humans.

View Full Text PDF Listings View primary source full text article PDFs.

Jul
2005

The human ether-a-go-go-related gene (hERG) potassium channel plays a major role in the electrical conductances involved in human heart repolarization. Drugs that decrease hERG K(+) currents are at risk to produce a prolongation of the cardiac action potential, resulting in an increase of the QT interval. Drug-induced QT prolongation or acquired long QT (aLQT) can lead to a fatal arrhythmia known as Torsade de Pointes (TdP).

View Full Text PDF Listings View primary source full text article PDFs.
Back to top